# SDR SWAA2022012582614

- Difficulty date: May 20, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED AT EDGES SEVERAL PLACES. / REMOVED CORROSION AT AFT CARGO COMPARTMENT FLOOR PAN EL 140CF; VERIFIED MATERIAL LOSS ORIG 'T' 0.080'; RE MOVED 0.025'; REMAIN 0.055'; FOUND TO BE OUT OF LIMI TS; OBTAINED SMAL FOR P/N; 453A2610-2 PO#7252490-32; VERIFIED MATERIAL AS 2024T3 0.080' ATAG;A82803; FAB RICATED NEW FLOOR PANEL; TREATED AND PRIMED AS NECES SARY; IDENTIFED NEW PART PERFORMED FINAL VISUAL INSP ECTION; ACCOMPLISHED CONFORMITY INSPECTION IAW SRM 5 1-10-02-00-0; 53-00-53-1A-1; 51-20-01-06-0; 5.D; AMM 51-21-72-370-804; 5.E. AND BOEING DWG #453A2610 REV . D RSQM QC1-10-18
